• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 5 667 публикаций
Сортировка:
по названию
по году
Статья
Burov A. A., Guerman A., Nikonov V. Acta Astronautica. 2018. Vol. 146. P. 181-184.
Добавлено: 1 октября 2018
Статья
Artamkin I. Proceedings of the Steklov Institute of Mathematics. 2009. Vol. 264. No. 1. P. 2-17.

Обсуждается применение производящих функций раскрашенных графов для получения асимптотических разложений матричных интегралов. Описанная техника используется для получения асимптотического разложения интеграла Концевича. Доказывается, что полученное разложение является измельчением разложения Концевича, которое получается суммированием по классам изоморфных ленточных графов, что, в частности, дает независимое от техники фейнмановских диаграмм доказательство результатов Концевича.

Добавлено: 25 января 2013
Статья
Cherkashin Danila. Electronic Journal of Combinatorics. 2018. Vol. 25. No. #P1.47. P. 1-9.
Добавлено: 6 августа 2018
Статья
Shabanov D. A., Akhmejanova M. Discrete Mathematics. 2020. Vol. 343. No. 4. P. 1-11.
Добавлено: 31 октября 2019
Статья
Shabanov D. A. Graphs and Combinatorics. 2014. Vol. 30. No. 5. P. 1249-1260.
Добавлено: 15 декабря 2015
Статья
Shabanov D. A., Akolzin I. A. Discrete Mathematics. 2016. Vol. 339. No. 12. P. 3020-3031.
Добавлено: 4 сентября 2016
Статья
Shabanov D. A., Kupavskii A. B. Combinatorics Probability and Computing. 2018. Vol. 27. No. 2. P. 245-273.
Добавлено: 22 февраля 2018
Статья
Gorsky E. Journal of Singularities. 2011. Vol. 3. P. 48-82.
Добавлено: 9 декабря 2014
Статья
Malyshev D., Morozov A., Pochinka O. Chaos. 2021. Vol. 31. No. 2.
Добавлено: 10 февраля 2021
Статья
Deviatov R. Journal of Knot Theory and Its Ramifications. 2009. Vol. 18. No. 9. P. 1193-1203.
Добавлено: 28 июня 2012
Статья
Ptacek R., Blokh A., Oversteegen L. et al. Comptes Rendus Mathematique. 2017. Vol. 355. No. 5. P. 590-595.

W. Thurston constructed a combinatorial model of the Mandelbrot set M2M2such that there is a continuous and monotone projection of M2M2to this model. We propose the following related model for the space MD3MD3of critically marked cubic polynomials with connected Julia set and all cycles repelling. If (P,c1,c2)∈MD3(P,c1,c2)∈MD3, then every point z in the Julia set of the polynomial P   defines a unique maximal finite set AzAzof angles on the circle corresponding to the rays, whose impressions form a continuum containing z  . Let G(z)G(z)denote the convex hull of AzAz. The convex sets G(z)G(z)partition the closed unit disk. For (P,c1,c2)∈MD3(P,c1,c2)∈MD3let <img height="16" border="0" style="vertical-align:bottom" width="14" alt="View the MathML source" title="View the MathML source" src="http://origin-ars.els-cdn.com/content/image/1-s2.0-S1631073X1730119X-si6.gif">c1⁎be the co-critical point of  c1c1. We tag the marked dendritic polynomial (P,c1,c2)(P,c1,c2)with the set <img height="18" border="0" style="vertical-align:bottom" width="159" alt="View the MathML source" title="View the MathML source" src="http://origin-ars.els-cdn.com/content/image/1-s2.0-S1631073X1730119X-si14.gif">G(c1⁎)×G(P(c2))⊂D‾×D‾. Tags are pairwise disjoint; denote by <img height="18" border="0" style="vertical-align:bottom" width="57" alt="View the MathML source" title="View the MathML source" src="http://origin-ars.els-cdn.com/content/image/1-s2.0-S1631073X1730119X-si10.gif">MD3combtheir collection, equipped with the quotient topology. We show that tagging defines a continuous map from MD3MD3to <img height="18" border="0" style="vertical-align:bottom" width="57" alt="View the MathML source" title="View the MathML source" src="http://origin-ars.els-cdn.com/content/image/1-s2.0-S1631073X1730119X-si10.gif">MD3combso that <img height="18" border="0" style="vertical-align:bottom" width="57" alt="View the MathML source" title="View the MathML source" src="http://origin-ars.els-cdn.com/content/image/1-s2.0-S1631073X1730119X-si10.gif">MD3combserves as a model for MD3MD3.

Добавлено: 30 мая 2017
Статья
Dunin-Barkowski P., Popolitov A., Shadrin S. et al. Working papers by Cornell University. Series math "arxiv.org". 2017. Vol. 1712. No. 08614. P. 1-38.
Добавлено: 2 января 2018
Статья
Dunin-Barkowski P., Popolitov A., Shadrin S. et al. Communications in Number Theory and Physics. 2019. Vol. 13. No. 4. P. 763-826.
Добавлено: 18 августа 2020
Статья
Bigeni A. Electronic Journal of Combinatorics. 2014. Vol. 21. No. 2. P. P2.32.
Добавлено: 7 ноября 2016
Статья
Bychkov B., Dunin-Barkowski P., Shadrin S. European Journal of Combinatorics. 2020. Vol. 90. P. 103184.
Добавлено: 22 сентября 2020
Статья
Gorsky E. Geometry and Topology. 2018. Vol. 22. P. 645-691.
Добавлено: 21 августа 2018
Статья
Dunin-Barkowski P., Orantin N., Popolitov A. et al. International Mathematics Research Notices. 2018. Vol. 2018. No. 18. P. 5638-5662.

В статье чисто комбинаторным способом доказана топологическая рекурсия для задачи перечисления двухцветных карт (являющихся двойственными объектами к детским рисункам). Кроме этого, доказано уравнение квантовой спектральной кривой для данной задачи. Предложено обобщение вышеописанных результатов на случай четырехцветных карт.

Добавлено: 22 декабря 2016
Статья
Serova E., Sokolov B., Ivanov D. et al. International Journal of Risk Assessment and Management. 2020. Vol. 23. No. 1. P. 106-118.

The main problems and features of combined approach to the complex objects control and management stability analysis are investigated in the paper. Analytical-simulation scenarios and scenarios of intelligent models and systems execution for complex objects control and management stability analysis are given. The investigations have shown successful possibility of risks evaluation by the combined implementation of the analytical-simulation models and algorithms, and ANFIS method – the method of hybrid neuralfuzzy modelling.

Добавлено: 1 апреля 2019
Статья
Budkov Y., Kolesnikov A., Kiselev M. Journal of Chemical Physics. 2015. Vol. 143. P. 201102-1-201102-4.
Добавлено: 25 ноября 2015
Статья
Arzhantsev I., Bragin S., Zaitseva Y. Communications in Contemporary Mathematics. 2020. Vol. 22. No. 8. P. 1950064: 1.
Добавлено: 19 сентября 2019
Статья
Dzhunusov S., Zaitseva Y. Forum Mathematicum. 2021. Vol. 33. No. 1. P. 177-191.
Добавлено: 15 января 2021